# SDR CA160114001

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Wsk M-18A
- Aircraft time: 2,528 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cotter Pin
- Part number: AN38023
- Condition: Defective
- Location: Lock Bolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS DISCOVERED WHEN SAFETY LOCKING A BOLT THAT A BATCH OF COTTER PINS WERE DEFECTIVE. THE PINS APPEAR TO BE BRITTLE AND WILL BREAK IF SPREAD. THIS COTTER PIN WAS PURCHASED.
